# SDR SWAA2025042219655

- Difficulty date: March 30, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 3) RH WING TRAILING EDGE CAVITY. 1 INCH INBOARD OF DEFLECTION CONTROL RIB. AND 24 INCHES FWD OF PANEL TRAILING EDGE. LATTERAL SUPPORT ANGLE IS CRACKED OUTBOARD FASTNER HOLE COMMON TO SKIN.<[01] REMOVED AND REPLACED LATTERAL SUPPORT ANGLE ON RH WING T/E CAVITY. 1 INCH I/B OF DEFLECTION CONTROL RIB. AND 24 INCH FWD OF PANEL T/E I.A.W. DWG 115A2512 AND SRM 51-40-02-0G-0;[02] VERIFIED ITEM 1 C/W
